主页期刊介绍编委会编辑部服务介绍道德声明在线审稿编委办公编辑办公English
     
在线出版
各期目录
纸质出版
分辑系列
论文检索
论文排行
综述文章
专刊文章
美文分享
各期封面
E-mail Alerts
RSS
旧版入口
中国科学院软件研究所
  
投稿指南 问题解答 下载区 收费标准 在线投稿
马光伟,石纯一.一种多Agent系统的社会规范.软件学报,2000,11(11):1492-1498
一种多Agent系统的社会规范
A Social Norm for Multi-Agent System
投稿时间:1999-07-13  修订日期:1999-09-18
DOI:
中文关键词:  Agent  社会规范  竞争均衡  对策论
英文关键词:agent  social norm  competitive equilib rium  game theory
基金项目:基金项目:国家自然科学基金资助项目(69773026;69733020)
作者单位
马光伟 清华大学 计算机科学与技术系,北京,100084 
石纯一 清华大学 计算机科学与技术系,北京,100084 
摘要点击次数: 2247
全文下载次数: 2515
中文摘要:
      指出有关Agent社会规范研究中存在的问题,通过借鉴Coleman的社会学理论,提出一种基于权 利分配的Agent社会规范的概念.通过放宽平均权利分配的假设,给出了多Agent系统中社会规 范的形式定义,将规范的设计归结为约束满足问题.讨论了社会规范的合理性,并给出规范建 立和废除的条件.最后,针对对称利益局势讨论了社会规范的合理性,并给出了一个价值均衡 算法以改进规范的合理性,从而有助于推进基于市场的多Agent系统的研究.
英文摘要:
      Some problems plaguing the current researches on social norms for agent are pointed out in this paper. By importing Coleman' s foundations of social theory, a social norm conception based on rights allocat ion is proposed. The assumption of average rights allocation in Coleman's theory is relaxed, a formal definition for social norms in multi-agent system is give n, and the design of a norm as a constraint satisfaction problem is derived. The n, the rationality of social norms is investigated in this paper, and the condit ions for social norm's constitution and abolition are given. Finally, the ration ality property of social norms under symmetrical interest situation is investiga ted and a value equalization algorithm that can improve the rationality property of a norm is given. The work may contribute to the researches on market-orient ed multi-agent system.
HTML  下载PDF全文  查看/发表评论  下载PDF阅读器
 

京公网安备 11040202500064号

主办单位:中国科学院软件研究所 中国计算机学会 京ICP备05046678号-4
编辑部电话:+86-10-62562563 E-mail: jos@iscas.ac.cn
Copyright 中国科学院软件研究所《软件学报》版权所有 All Rights Reserved
本刊全文数据库版权所有,未经许可,不得转载,本刊保留追究法律责任的权利